Acne Relapse After Accutane?
- Asked by aley20001
- 1 year ago
I took accutane when I was 17 years old for about 6 months, From the time the treatment was finished up until last summer I had no problems with acne I am now 23. So I was acne free for 5 years. About a year ago I began to notice my acne coming back near the chin and jaw area, my doctor said I now have an adult acne. Could anyone recommend how to treat adult acne? The acne is cystic again.
Options for acne post Accutane
Some people will have a flare up of acne at another point in their life, usually much less drastic. You can either try another, much shorter round of Accutane. Or start with other oral medications like Doxycycline, minocycline, etc. or some topical medications too. However, really, if your acne is cystic, the best and quickest course of action would just be to do another round of Accutane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.